# SDR AUS20010841

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004403
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CENTRE GALLEY NR 3 BEVERAGE MAKER TEMPERATURE SENSOR SHORT CIRCUIT
